# SDR EIA2003009

- Difficulty date: February 26, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B282665
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA 291 LBL 20 ON TOP TOP OF NOSE WHEEL WELL BOX.   C/A:  K/H SIDE INSTALLED KIT NR 65B28266-5 AND SUB KIT NR 65B28266-6 EO 53-747-1138-91 REV C, IAW SB NR 747-53A-2293 REV 8 AND DRWG 3 62460005.
